# SDR FDEA202511052124

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Frame
- Part number: AJC730823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR CENTER SPAR STIFFENER CRACKED AT STATION 2122   5 O' CLOCK AREA. CRACKED STIFFENER AT EMPENNAGE VERTICAL STABILIZER REAR CENTER SPAR AT STATION   2122 5 O' CLOCK AREA REPAIRED AS PER EA# 1-5530-T0385238 P1 TITLE: STABILIZERS - VERTICAL   STABILIZER - LOWER VERTICAL STABILIZER INLET DUCT SKIN INSTLN- STIFFENER CRACK REPAIR.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
